| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised forced sensor system.The customer's blood glucose level was unknown at the time of the incident.The customer also reported that the insulin pump would not exit the preparing to prime loop and insulin squirted out if the tubing during manual prime.The drive support cap was normal.The customer was advised to hold down the act button until receiving a second series of beeps and/or numbers appear on the display.The customer stated that they did not receive the beeps nor did the numbers appear on the screen.The customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The device is expected to be returned for analysis.